# SDR FDEA202310241797

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26269
- Aircraft time: 61,091 hours, 22,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002103M
- Part serial: 0006
- Condition: Delaminated
- Location: Zone 500
- Component: Slat, Boeing
- Component part number: 114N4002103M
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

#1 SLAT UPPER SURFACE REPAIR 79" FROM INBOARD EDGE HAS AREA OF DIS-BOND CIRCLED IN BLACK. COMPLETED REPAIR OF #1 SLAT BY EDGE SEALING, PRIMING AND PAINTING REPAIR AREA REF 757 SRM 75-43-02-2R.   SEE JPF FOR WORK ACCOMPLISHED.
